View
Publication Type
Journal Article
UWI Author(s)
Author, Analytic
Rodkina, Alexandra E.; Schurz, Henri
Author Affiliation, Ana.
Department of Mathematics and Computer Science
Article Title
Theorem on asymptotic stability of solutions of nonlinear stochastic difference with volterra type noise
Medium Designator
n/a
Connective Phrase
n/a
Journal Title
The South African Cellular Telecommunications Association (SACTA)
Translated Title
n/a
Reprint Status
n/a
Date of Publication
2004
Volume ID
6
Issue ID
1
Page(s)
23-34
Language
n/a
Connective Phrase
n/a
Location/URL
n/a
ISSN
n/a
Notes
n/a
Abstract
n/a